# SDR SWAA2024041172390

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 50,850 hours, 26,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP. AT AFT SEVICE DOOR AND JUST FWD OF AFT CARGO DOOR.<[01] RELAMPED EXTERIOR EMERGENCY LIGHTS AT AFT SERVICE DOOR AND AFT CARGO DOOR IAW AMM 33-51-04.
